# SDR UPS97822257

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 6745869
- Condition: Corroded
- Location: Bs 55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, STA 55 SHEAR TIE BETWEEN STR 34L AND 34R IS CORRODED.  FABRICATED AND INSTALLED SHEAR TIE IAW SRM 51-1-21 AND DWG 6745869.
